American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Thomas S. Shores. Decompositions of finitely generated modules . Proc. Amer. Math. Soc. 30 (1971) 445-450. MR 0281708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wolmer V. Vasconcelos. Annihilators of modules with a finite free resolution . Proc. Amer. Math. Soc. 29 (1971) 440-442. MR 0280478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark L. Teply. A note on modules over a commutative regular ring . Proc. Amer. Math. Soc. 29 (1971) 267-268. MR 0276214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Ramras. On the vanishing of ${\rm Ext}$ . Proc. Amer. Math. Soc. 27 (1971) 457-462. MR 0284427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wolmer V. Vasconcelos. Injective endormorphisms of finitely generated modules . Proc. Amer. Math. Soc. 25 (1970) 900-901. MR 0258814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. B. Warfield. Decomposability of finitely presented modules . Proc. Amer. Math. Soc. 25 (1970) 167-172. MR 0254030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolmer V. Vasconcelos. On projective modules of finite rank . Proc. Amer. Math. Soc. 22 (1969) 430-433. MR 0242807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Megibben. Modules over an incomplete discrete valuation ring . Proc. Amer. Math. Soc. 19 (1968) 450-452. MR 0222071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wolmer V. Vasconcelos. Reflexive modules over Gorenstein rings . Proc. Amer. Math. Soc. 19 (1968) 1349-1355. MR 0237480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. A. Eagon and M. M. Fraser. A note on the Koszul complex . Proc. Amer. Math. Soc. 19 (1968) 251-252. MR 0218344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ross M. Hamsher. Commutative rings over which every module has a maximal submodule . Proc. Amer. Math. Soc. 18 (1967) 1133-1137. MR 0217059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ross M. Hamsher. Commutative, noetherian rings over which every module has a maximal submodule . Proc. Amer. Math. Soc. 17 (1966) 1471-1472. MR 0200303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Birger Iversen. On flat extensions of Noetherian rings . Proc. Amer. Math. Soc. 16 (1965) 1401-1406. MR 0197493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stephen U. Chase. A remark on direct products of modules . Proc. Amer. Math. Soc. 13 (1962) 214-216. MR 0137748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chin-shui Hsü. Theorems on direct sums of modules . Proc. Amer. Math. Soc. 13 (1962) 540-542. MR 0138642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1